Search space reduction criterion based on derivatives in global optimization algorithms

Martínez, J. A. and Casado, Leocadio Gonzalez and García, I. and Sergeyev, Ya.D.: Search space reduction criterion based on derivatives in global optimization algorithms. In: Conference of PhD Students in Computer Science, (2). pp. 71-73. (2000)

[img]
Preview
Cikk, tanulmány, mű
cscs_2000_071-073.pdf

Download (85kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2000
Volume: 2
Page Range: pp. 71-73
Event Title: Conference of PhD students in computer science (2.) (2000) (Szeged)
Uncontrolled Keywords: Algoritmus - előadáskivonat, Számítástechnika - előadáskivonat
Additional Information: Bibliogr.: 73. p.
Date Deposited: 2019. Oct. 07. 09:20
Last Modified: 2019. Oct. 07. 09:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/59615

Actions (login required)

View Item View Item